Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 20, Number 10

All articles in this issue are freely accessible.

The April meeting of the American Mathematical Society in New York
F. N. Cole.
Bull. Amer. Math. Soc. 20 (1914), 507-517
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The twenty-fifth regular meeting of the San Francisco Section
Thomas Buck.
Bull. Amer. Math. Soc. 20 (1914), 518-524
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The ratio of the arc to the chord of an analytic curve need not approach unity
Edward Kasner.
Bull. Amer. Math. Soc. 20 (1914), 524-531
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1559541
A Mersenne prime
R. E. Powers.
Bull. Amer. Math. Soc. 20 (1914), 531
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1559542
Notes
Bull. Amer. Math. Soc. 20 (1914), 546-550
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New publications
Bull. Amer. Math. Soc. 20 (1914), 550-556
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Twenty-third annual list of papers
Bull. Amer. Math. Soc. 20 (1914), 557-564
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Index of volume XX
Bull. Amer. Math. Soc. 20 (1914), 565-574
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Lehrbuch der Funktionentheorie, by W. F. Osgood.
Reviewer: Edward B. Van Vleck
Bull. Amer. Math. Soc. 20 (1914), 532-546
Review information
Full-text PDF Free Access
American Mathematical Society